Alert archive / Vermont / Frost Advisories in 2012

Frost Advisory 1, NWS Burlington, VT

May 5, 2012Franklin County, St. Lawrence County, New York; 6 counties in Vermont

NWS Burlington, VT issued this frost advisory at May 5, 2012, 4:03 PM EDT for Franklin County, St. Lawrence County, New York; 6 counties in Vermont. It took effect at May 6, 2012, 3:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 5, 2012, 4:03 PM EDT (20:03 UTC)
In effect from
May 6, 2012, 3:00 AM EDT
Expired
May 6, 2012, 7:23 AM EDT
In force
4 hr
Issued by
NWS Burlington, VT

Counties Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Lamoille County, VT, Orange County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 14 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WWUS71 KBTV 052003
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
403 PM EDT SAT MAY 5 2012

NYZ026-027-087-VTZ006-008-010-016>018-061300-
/O.NEW.KBTV.FR.Y.0001.120506T0700Z-120506T1300Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
LAMOILLE-WASHINGTON-ORANGE-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-
INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG...
POTSDAM...GOUVERNEUR...JOHNSON...STOWE...MONTPELIER...BRADFORD...
RANDOLPH...ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...
RIPTON
403 PM EDT SAT MAY 5 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY.

* LOCATIONS...THE ST. LAWRENCE VALLEY OF NEW YORK...AND CENTRAL
  AND NORTH-CENTRAL VERMONT INCLUDING THE WESTERN SLOPES OF THE
  GREEN MOUNTAINS. 

* HAZARDS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST. 

* TEMPERATURES...LOWS 32 TO 36.

* TIMING...FROST FORMATION WILL OCCUR DURING THE PRE-DAWN
  HOURS...AND THEN QUICKLY DISSIPATE 1 TO 2 HOURS AFTER SUNRISE. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF
  LEFT UNCOVERED DUE TO FROST FORMATION. TAKE ACTION TO COVER ANY
  SENSITIVE VEGETATION AND MOVE ANY HOUSE PLANTS INDOORS.

* OTHER...WHILE THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN
  FOR THE REST OF VERMONT AND NORTHERN NEW YORK...TEMPERATURES IN
  THE UPPER 20S TO LOWER 30S OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT
  TENDER VEGETATION IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
2 follow-up statements
365 
WWUS71 KBTV 060753
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
353 AM EDT SUN MAY 6 2012

NYZ026-027-087-VTZ006-008-010-016>018-061300-
/O.CON.KBTV.FR.Y.0001.000000T0000Z-120506T1300Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
LAMOILLE-WASHINGTON-ORANGE-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-
INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG...
POTSDAM...GOUVERNEUR...JOHNSON...STOWE...MONTPELIER...BRADFORD...
RANDOLPH...ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...
RIPTON
353 AM EDT SUN MAY 6 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST
ADVISORY...UNTIL 9 AM EDT THIS MORNING.

* LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND NORTH-
  CENTRAL VERMONT INCLUDING THE WESTERN SLOPES OF THE GREEN
  MOUNTAINS.

* HAZARDS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST.

* TEMPERATURES...30 TO 35.

* TIMING...FROST FORMATION WILL OCCUR DURING THE PRE-DAWN 
  HOURS...AND THEN QUICKLY DISSIPATE 1 TO 2 HOURS AFTER SUNRISE. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNCOVERED DUE TO FROST FORMATION. TAKE ACTION TO COVER 
  ANY SENSITIVE VEGETATION AND MOVE ANY HOUSE PLANTS INDOORS. 

* OTHER...WHILE THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN
  FOR THE NORTHEAST KINGDOM OF VERMONT AND NORTHERN ADIRONDACK
  MOUNTAINS OF NEW YORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
736 
WWUS71 KBTV 061123
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
723 AM EDT SUN MAY 6 2012

NYZ026-027-087-VTZ006-008-010-016>018-061230-
/O.CAN.KBTV.FR.Y.0001.000000T0000Z-120506T1300Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
LAMOILLE-WASHINGTON-ORANGE-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-
INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG...
POTSDAM...GOUVERNEUR...JOHNSON...STOWE...MONTPELIER...BRADFORD...
RANDOLPH...ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...
RIPTON
723 AM EDT SUN MAY 6 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
FROST ADVISORY FOR THE SAINT LAWRENCE VALLEY AND PARTS OF CENTRAL
AND NORTHERN VERMONT.


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at May 5, 3:48 PM EDT, 15 minutes earlier.

Area forecast discussion, May 5, 3:48 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
348 PM EDT SAT MAY 5 2012

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL BUILD SLOWLY SOUTH FROM CANADA TODAY
AND WILL REMAIN OVER THE NORTH COUNTRY THROUGH MONDAY. A LOW PRESSURE
AREA MOVING NORTHEAST FROM THE OHIO VALLEY WILL BRING RAIN TO THE
NORTH COUNTRY LATE MONDAY NIGHT AND TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 119 PM EDT SATURDAY...VERY MINOR ADJUSTMENTS FROM THE
PREVIOUS FORECAST. TEMPERATURES ARE TRENDING GENERALLY AS
FORECASTED...BUT ADJUSTED MAXIMUM TEMPERATURES FOR THE SAINT
LAWRENCE AND WESTERN CHAMPLAIN VALLEYS UP A DEGREE OR TWO TO
ACCOUNT FOR CURRENT OBSERVATIONS. ALSO ADJUSTED SKY
CONDITIONS...LOW CLOUDS CLEARED OUT MORE RAPIDLY THAN PREVIOUSLY
ANTICIPATED.

PREVIOUS DISCUSSION...NORTHERLY CONVERGENT FLOW ALONG THE
CHAMPLAIN VALLEY AND UPSLOPE AREAS OF THE GREEN AND ADIRONDACK
MOUNTAIN HAVE MAINTAINED LOW LEVEL CLOUDS LATER INTO SATURDAY
MORNING THAN PREVIOUSLY ANTICIPATED. EXPECT THIS TREND TO CONTINUE
TOWARDS NOON. VISIBLE SATELLITE IMAGERY SHOWS SOME BREAKING OF THE
CLOUDS OVER NORTHERN NEW YORK AND SOME POCKETS OF CLEARING IN THE
CONNECTICUT RIVER VALLEY...EXPECT THESE AREAS TO EXPAND AS THE SUN
ANGLE DECREASES AND WITH DRY AIR ADVECTING INTO THE REGION.
TEMPERATURES WILL REBOUND IN AREAS THAT CLEAR OR PARTIALLY
CLEAR...HAVE LOWERED OVERALL MAXIMUM TEMPERATURES A DEGREE OR TWO
IN AREAS THAT ARE CLEAR NOW AND UP TO 4 DEGREES ALONG THE EASTERN
CHAMPLAIN VALLEY WHERE CLOUDS WILL PERSIST LONGER.
OTHERWISE...CONTINUE TO ANTICIPATE CLEARING SKIES THROUGH THE
AFTERNOON HOURS...BUT EXPECT SLIGHTLY LOWER HIGH TEMPERATURES
GENERALLY AROUND 60F FOR THE NORTHERN CHAMPLAIN VALLEY AND LOWER
60S FOR THE SAINT LAWRENCE...LOWER CHAMPLAIN...AND CONNECTICUT
RIVER VALLEYS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
AS OF 435 AM EDT SATURDAY...EXPECTING MAINLY CLEAR SKIES TONIGHT
AS HIGH PRESSURE BUILDS SOUTH FROM CANADA. TEMPERATURES LATE
TONIGHT FALL INTO THE 30S...SO HAVE MENTIONED PATCHY FROST IN SOME
OF THE ZONES LATE TONIGHT. SURFACE WINDS REMAIN UP EARLY TONIGHT
WHICH MAY HELP TO INHIBIT THE FORMATION OF FROST IN SOME
LOCATIONS. THE GROWING SEASON HAS BEGUN ACROSS MOST OF THE
FORECAST AREA...EXCEPT THE NORTHERN ADIRONDACKS AND EXTREME
NORTHEAST VERMONT... WHERE THE GROWING SEASON IN THESE LOCATIONS
START MAY 15TH. GIVEN SOME UNCERTAINTY OVER HOW MUCH FROST WILL
FORM LATE TONIGHT DUE TO THE WINDS STAYING UP THE FIRST PART OF
THE NIGHT...HAVE OPTED TO HOLD OFF ON ANY FROST ADVISORIES FOR
LATE TONIGHT. WILL LET THE NEXT SHIFT LOOK AT LATER GUIDANCE TO
SEE IF A FROST ADVISORY WILL BE NEEDED LATE TONIGHT. CONDITIONS
LOOK MORE FAVORABLE FOR A WIDESPREAD FROST LATE SUNDAY NIGHT AND
EARLY MONDAY...AS WINDS WILL BE LIGHT AND HIGH PRESSURE CRESTS
OVER THE REGION LATE SUNDAY NIGHT. MAINLY CLEAR SKIES EXPECTED
THROUGH THE PERIOD. HAVE GENERALLY FOLLOWED GFS MOS GUIDANCE FOR
MAX AND MIN TEMPERATURES THROUGH THE PERIOD... WITH JUST SOME
MINOR ADJUSTMENTS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
AS OF 347 PM EDT SATURDAY...UPPER LEVEL FLOW DURING THE EXTENDED
PORTION OF THE FORECAST WILL INITIALLY FEATURE SOUTHWEST FLOW
ALOFT FOR TUESDAY AND INTO WEDNESDAY. UPPER-LEVEL FLOW THEN
BECOMES RATHER BLOCKY OVER THE NORTH ATLANTIC OCEAN...LEAVING
BROAD CYCLONIC FLOW FOR THURSDAY INTO FRIDAY. THIS BROAD UPPER
TROUGHING PERSISTS THROUGH THE EARLY PORTION OF THE WEEKEND BEFORE
TRANSITIONING BACK AGAIN TO WEST-SOUTHWEST FLOW. TEMPERATURES
DURING THE PERIOD TO BE ABOVE AVERAGE TUESDAY INTO
WEDNESDAY...BEFORE TRENDING BACK TO NEAR OR JUST SLIGHTLY BELOW
AVERAGE FOR LATE WEEK INTO SATURDAY UNDER AFOREMENTIONED CYCLONIC
FLOW. TEMPERATURES THEN TREND ABOVE-AVERAGE THROUGH THE REMAINDER
OF THE EXTENDED.

PRESENT INDICATIONS POINT TO A MODERATE QPF EVENT TO AFFECT THE
NORTH COUNTRY ON TUESDAY INTO WEDNESDAY...THOUGH MUCH OF THE
STEADIER PRECIPITATION WILL TEND TO FALL TUESDAY AFTERNOON INTO
WEDNESDAY AS A LOW PRESSURE AREA APPROACHES/MOVES ACROSS THE NORTH
COUNTRY. AS A WARM FRONT LIFTS ACROSS THR REGION TUESDAY...RATHER
STRONG 850-700MB WARM ADVECTION SPREADS ACROSS THE REGION TUESDAY
INTO WEDNESDAY WITH ASSOCIATED SOUTHERLY 850MB JET OF 35-45KTS.
PRECIPITABLE WATER VALUES INCREASE TO ABOVE 1 INCH...AND ALSO
WORTH NOTING THAT SHOWALTER INDICES DIP SLIGHTLY BELOW ZERO
TUESDAY NIGHT ACROSS RUTLAND AND WINDSOR COUNTIES. THINK THERE
COULD BE ENOUGH DYNAMIC SUPPORT FOR A RUMBLE OF THUNDER OR TWO IN
THESE AREAS...THOUGH WILL HOLD OFF MENTIONING FOR NOW. SYSTEM THEN
MOVES NORTHEASTWARD SWEEPING A COLD FRONT ACROSS THE REGION ON
WEDNESDAY. THE HEAVIEST OF THE QPF APPEARS TO BE ACROSS CENTRAL
AND SOUTHERN VERMONT TIED TO THE BETTER SYNOPTIC/QG FORCING...WITH
LIGHTER AMOUNTS NORTH AND WEST. A GENERAL HALF TO THREE-QUARTERS
OF AN INCH AREAWIDE LOOK POSSIBLE FROM THIS SYSTEM.

UPPER TROUGHING THEN BECOMES ESTABLISHED ON THURSDAY WITH LINGERING
RAIN SHOWERS...ESPECIALLY ACROSS THE HIGHER TERRAIN WHERE HIGH
CHANCE PRECIPITATION PROBABILITIES ARE FORECAST. PLENTY OF CLOUDS
AROUND UNDER THE TROUGH THURSDAY NIGHT THROUGH FRIDAY...AND THERE
MIGHT BE SOME LIGHT SNOW SHOWERS ACROSS THE HIGHER TERRAIN OF THE
NORTHERN ADIRONDACKS THURSDAY NIGHT. SLIGHT CHANCE PRECIPITATION
PROBABILITIES CONTINUE INTO FRIDAY FOR THE NORTHEAST KINGDOM CLOSER
TO THE UPPER LOW POSITION. MODERATING TREND BEGINS ON SATURDAY AS
UPPER FLOW BECOMES MORE WEST-SOUTHWESTERLY...WITH SLIGHT CHANCE
PRECIPITATION PROBABILITIES THROUGH THE REMAINDER OF THE PERIOD.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THROUGH 18Z SUNDAY...STRATUS CLOUDS RAPIDLY DIMINISHING ACROSS THE
NORTH COUNTRY AND KRUT IS THE ONLY TAF SITE AT 1730Z THAT REMAINS
MVFR (OVC020). ANTICIPATE REMAINING STRATUS TO DISSIPATE NEXT 1-2
HRS WITH JUST HIGH CIRRUS CLOUDS THROUGH THE REMAINDER OF THE TAF
PERIOD. OUTSIDE CHANCE OF A BIT OF FOG AT MPV/SLK DURING THE PRE-
DAWN HRS...BUT ANTICIPATE JUST ENOUGH LOW-LEVEL DRYING NEXT 6-12
HRS TO LIMIT FOG POTENTIAL AND HAVE LEFT OUT OF THE TAFS FOR NOW.
THUS...VFR FCST OVERNIGHT THRU SUNDAY. WINDS GENERALLY
NNW10G16-18KTS THRU EARLY THIS EVENING...EXCEPT LOCAL NE WINDS AT
MSS/SLK/PBG. LIGHTER WINDS OVERNIGHT...THEN RETURNING N-NE 5-10
KTS DURING THE DAY ON SUNDAY.

OUTLOOK 18Z SUNDAY THROUGH WEDNESDAY...SFC HIGH PRESSURE WITH VFR
CONDITIONS WL PREVAIL AT THE TAF SITES SUNDAY AFTN THRU MONDAY
AFTN. AN APPROACHING WARM FRONT BRINGS PERIODS OF RAIN AND
DEVELOPING MVFR CONDITIONS LATE MONDAY NIGHT INTO TUESDAY MORNING.
SUBSEQUENT COLD FRONT AND UPPER TROUGH BRINGS CONTINUED CHANCES
FOR SHOWER ACTIVITY TUESDAY AND TUESDAY NIGHT. ISOLD/SCT -RW
POSSIBLE WITH UPR LOW IN PLACE ON WEDNESDAY.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...WGH
NEAR TERM...BOYD
SHORT TERM...WGH
LONG TERM...LOCONTO
AVIATION...BANACOS
Hazardous weather outlook, May 5, 3:55 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
355 PM EDT SAT MAY 5 2012

NYZ026-027-087-VTZ006-008-010-016>018-062000-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
LAMOILLE-WASHINGTON-ORANGE-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-
355 PM EDT SAT MAY 5 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT AND NORTHWEST VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FREEZING TEMPERATURES ARE EXPECTED SUNDAY NIGHT...ESPECIALLY IN
SHELTERED VALLEY LOCATIONS AND AWAY FROM THE CHAMPLAIN VALLEY. PATCHY
FROST CAN BE EXPECTED IN MOST SECTIONS OF THE NORTH COUNTRY FOR
SUNDAY NIGHT. PRECAUTIONS TO PROTECT ANY TENDER VEGETATION MAY BE
NECESSARY FOR SUNDAY NIGHT...AND ADDITIONAL FROST ADVISORIES
AND/OR FREEZE WARNINGS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ028>031-034-035-VTZ001>005-007-009-011-012-019-062000-
EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-
WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-CALEDONIA-
WESTERN ADDISON-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND-
355 PM EDT SAT MAY 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FREEZING TEMPERATURES ARE EXPECTED SUNDAY NIGHT...ESPECIALLY IN
SHELTERED VALLEY LOCATIONS AND AWAY FROM THE CHAMPLAIN VALLEY. PATCHY
FROST CAN BE EXPECTED IN MOST SECTIONS OF THE NORTH COUNTRY FOR
SUNDAY NIGHT. PRECAUTIONS TO PROTECT ANY TENDER VEGETATION MAY BE
NECESSARY FOR SUNDAY NIGHT...AND ADDITIONAL FROST ADVISORIES
AND/OR FREEZE WARNINGS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Vermont, 2012Frost Advisories in New York, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.